Advanced search
Start date
Betweenand

Ramsey theory, structural graph theory and applications in Bioinformatics

Abstract

This is the research project for the young investigators in emerging institutions grants to be developed in the Centro de Matemática, Computação e Cognição (CMCC) of Universidade Federal do ABC (UFABC) from 1/8/2018 to 31/7/2022 (48 months). The Computer Science is is present in many areas of knowledge, so the need to deal with increasingly complex problems requires the development of new technologies. This phenomenon has generated a demand for new techniques and advances in Computer Science. Important technological advances are not possible without consistent theoretical results that serve as basis for them. For example, fields such as Bioinformatics have benefited from the application of combinatorial techniques and the investigation of structural properties of graphs. This project has two main objectives: (i) to investigate structural and algorithmic characteristics of graphs and related structures; (ii) to apply graph theory in problems in the field of Bioinformatics via an interdisciplinary approach. Progress in the first of the objectives should provide new strategies for related problems as well as make available new techniques for problems in several areas of knowledge. A study of various combinatorial techniques and a good understanding of structural properties of graphs are the pillars of this project. The proposed team contains a mix of young academics with outstanding academic performance and renowned researchers who have extensive experience in the problems to be investigated. We hope this project will consolidate the research group in the area of combinatorics and graph theory at UFABC, as well as increase the synergy between the researchers participating in the project. In addition, the project will contribute to the strengthening of the national and international insertion of the university. The scientific contributions of the project will come with the publication of scientific articles in important journals of high circulation and with the presentation of papers in international conferences. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (31)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NAIA, TASSIO. Trees contained in every orientation of a graph. ELECTRONIC JOURNAL OF COMBINATORICS, v. 29, n. 2, p. 5-pg., . (19/04375-5, 18/04876-1, 19/13364-7)
BARROS, GABRIEL FERREIRA; CAVALAR, BRUNO PASQUALOTTO; KOHAYAKAWA, YOSHIHARU; NAIA, TASSIO. ORIENTATION RAMSEY THRESHOLDS FOR CYCLES AND CLIQUES. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 35, n. 4, p. 2844-2857, . (19/13364-7, 18/05557-7, 18/04876-1)
HOPPEN, CARLOS; KOHAYAKAWA, YOSHIHARU; LANG, RICHARD; LEFMANN, HANNO; STAGNI, HENRIQUE. ON THE QUERY COMPLEXITY OF ESTIMATING THE DISTANCE TO HEREDITARY GRAPH PROPERTIES. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 35, n. 2, p. 1238-1251, . (17/02263-0, 15/15986-4, 18/04876-1)
BASTOS, JOSEFRAN DE OLIVEIRA; MOTA, GUILHERME OLIVEIRA; SCHACHT, MATHIAS; SCHNITZER, JAKOB; SCHULENBURG, FABIAN. LOOSE HAMILTONIAN CYCLES FORCED BY LARGE (k-2)-DEGREE - SHARP VERSION. CONTRIBUTIONS TO DISCRETE MATHEMATICS, v. 13, n. 2, p. 88-100, . (13/11431-2, 18/04876-1, 13/20733-2)
COLLARES, MAURICIO; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT; MOTA, GUILHERME O.. Counting restricted orientations of random graphs. RANDOM STRUCTURES & ALGORITHMS, . (13/03447-6, 18/04876-1)
COLLARES, MAURICIO; KOHAYAKAWA, YOSHIHARU; MARTINS, TAISA; PARENTE, ROBERTO; SOUZA, VICTOR; FERREIRA, CE; LEE, O; MIYAZAWA, FK. Hitting times for arc-disjoint arborescences in random digraph processes. PROCEEDINGS OF THE XI LATIN AND AMERICAN ALGORITHMS, GRAPHS AND OPTIMIZATION SYMPOSIUM, v. 195, p. 9-pg., . (18/04876-1)
BASTOS, JOSEFRAN DE OLIVEIRA; BENEVIDES, FABRICIO SIQUEIRA; MOTA, GUILHERME OLIVEIRA; SAU, IGNASI. Counting Gallai 3-colorings of complete graphs. DISCRETE MATHEMATICS, v. 342, n. 9, p. 2618-2631, . (18/04876-1)
HAN, JIE; KOHAYAKAWA, YOSHIHARU; PERSON, YURY. ear-perfect clique-factors in sparse pseudorandom graph. COMBINATORICS PROBABILITY & COMPUTING, v. 30, n. 4, p. 570-590, . (18/04876-1, 13/03447-6, 14/18641-5)
BOTLER, FABIO; COLUCCI, LUCAS; KOHAYAKAWA, YOSHIHARU. The mod k chromatic index of graphs is O(k). JOURNAL OF GRAPH THEORY, v. 102, n. 1, p. 4-pg., . (18/04876-1, 19/13364-7, 15/11937-9, 20/08252-2)
BERGER, S.; KOHAYAKAWA, Y.; MAESAKA, G. S.; MARTINS, T.; MENDONCA, W.; MOTA, G. O.; PARCZYK, O.. THE SIZE-RAMSEY NUMBER OF POWERS OF BOUNDED DEGREE TREES. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, v. 88, n. 3, p. 451-456, . (13/03447-6, 18/04876-1)
KOHAYAKAWA, Y.; MENDONCA, W.; MOTA, G.; SCHUELKE, B.. COVERING 3-COLOURED RANDOM GRAPHS WITH MONOCHROMATIC TREES. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, v. 88, n. 3, p. 871-875, . (13/03447-6, 18/04876-1)
BOTLER, FABIO; HOPPEN, CARLOS; MOTA, GUILHERME OLIVEIRA. Counting orientations of graphs with no strongly connected tournaments. DISCRETE MATHEMATICS, v. 345, n. 12, p. 13-pg., . (18/04876-1, 19/13364-7)
BOTLER, FABIO; COLUCCI, LUCAS; KOHAYAKAWA, YOSHIHARU. The mod k chromatic index of random graphs. JOURNAL OF GRAPH THEORY, v. 103, n. 4, p. 13-pg., . (18/04876-1, 20/08252-2, 15/11937-9, 19/13364-7)
KOHAYAKAWA, YOSHIHARU; LEE, SANG JUNE; MOREIRA, CARLOS GUSTAVO; RODL, VOJTECH. On strong Sidon sets of integers. JOURNAL OF COMBINATORIAL THEORY SERIES A, v. 183, . (18/04876-1)
MOTA, G. O.. THREE-COLOR BIPARTITE RAMSEY NUMBER FOR GRAPHS WITH SMALL BANDWIDTH. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 33, n. 1, p. 197-208, . (18/04876-1)
COLLARES, MAURICIO; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT; MOTA, GUILHERME O.. Counting restricted orientations of random graphs. RANDOM STRUCTURES & ALGORITHMS, v. 56, n. 4, p. 1016-1030, . (13/03447-6, 18/04876-1)
LINTZMAYER, C. N.; MOTA, G. O.; SAMBINELLI, M.. Decomposing split graphs into locally irregular graphs. DISCRETE APPLIED MATHEMATICS, v. 292, p. 33-44, . (17/23623-4, 18/04876-1, 13/03447-6)
KOHAYAKAWA, YOSHIHARU; MENDONCA, WALNER; MOTA, GUILHERME OLIVEIRA; SCHUELKE, BJARNE. COVERING 3-EDGE-COLORED RANDOM GRAPHS WITH MONOCHROMATIC TREES. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 35, n. 2, p. 1447-1459, . (18/04876-1, 19/13364-7)
KOHAYAKAWA, YOSHIHARU; MIYAZAWA, FLAVIO KEIDI; WAKABAYASHI, YOSHIKO. A tight lower bound for the online bounded space hypercube bin packing problem. DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, v. 23, n. 3, . (18/04876-1, 15/11937-9, 16/01860-1)
KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; PARCZYK, OLAF; SCHNITZER, JAKOB. The anti-Ramsey threshold of complete graphs. DISCRETE MATHEMATICS, v. 346, n. 5, p. 12-pg., . (18/04876-1, 19/13364-7)
CLEMENS, DENNIS; JENSSEN, MATTHEW; KOHAYAKAWA, YOSHIHARU; MORRISON, NATASHA; MOTA, GUILHERME OLIVEIRA; REDING, DAMIAN; ROBERTS, BARNABY. The size-Ramsey number of powers of paths. JOURNAL OF GRAPH THEORY, v. 91, n. 3, p. 290-299, . (13/11431-2, 18/04876-1, 13/03447-6)
BERGER, SOEREN; KOHAYAKAWA, YOSHIHARU; MAESAKA, GIULIA SATIKO; MARTINS, TAISA; MENDONCA, WALNER; MOTA, GUILHERME OLIVEIRA; PARCZYK, OLAF. The size-Ramsey number of powers of bounded degree trees. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v. 103, n. 4, . (18/04876-1)
CHANG, YULIN; HAN, JIE; KOHAYAKAWA, YOSHIHARU; MORRIS, PATRICK; MOTA, GUILHERME OLIVEIRA. Factors in randomly perturbed hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 60, n. 2, . (19/13364-7, 18/04876-1)
BOTLER, FABIO; HOPPEN, CARLOS; MOTA, GUILHERME OLIVEIRA; FERREIRA, CE; LEE, O; MIYAZAWA, FK. Counting orientations of graphs with no strongly connected tournaments. PROCEEDINGS OF THE XI LATIN AND AMERICAN ALGORITHMS, GRAPHS AND OPTIMIZATION SYMPOSIUM, v. 195, p. 9-pg., . (18/04876-1, 19/13364-7)
BEDENKNECHT, WIEBKE; HAN, JIE; KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME O.. Powers of tight Hamilton cycles in randomly perturbed hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 55, n. 4, . (14/18641-5, 13/03447-6, 18/04876-1)
BARROS, G. F.; CAVALAR, B. P.; MOTA, G. O.; PARCZYK, O.. Anti-Ramsey Threshold of Cycles for Sparse Graphs. ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE, v. 346, p. 10-pg., . (18/04876-1, 18/05557-7)
HAN, JIE; JENSSEN, MATTHEW; KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; ROBERTS, BARNABY. The multicolour size-Ramsey number of powers of paths. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 145, p. 17-pg., . (18/04876-1)
HOPPEN, CARLOS; MOTA, GUILHERME O.; PARENTE, ROBERTO F.; SATO, CRISTIANE M.. Counting Sparse k-edge-connected Hypergraphs with Given Number of Vertices and Edges. ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE, v. 346, p. 10-pg., . (18/04876-1)
LINTZMAYER, C. N.; MOTA, G. O.; SAMBINELLI, M.. Decomposing Split Graphs into Locally Irregular Graphs. ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE, v. 346, p. 10-pg., . (18/04876-1, 17/23623-4, 13/03447-6)
CERIOLI, MARCIA R.; FERNANDES, CRISTINA G.; LEE, ORLANDO; LINTZMAYER, CARLA N.; MOTA, GUILHERME O.; DA SILVA, CANDIDA N.. On Edge-magic Labelings of Forests. ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE, v. 346, p. 9-pg., . (18/04876-1, 15/11937-9, 13/03447-6)
COLLARES, MAURICIO; KOHAYAKAWA, YOSHIHARU; MOREIRA, CARLOS GUSTAVO; MOTA, GUILHERME OLIVEIRA; FERREIRA, CE; LEE, O; MIYAZAWA, FK. Constrained colourings of random graphs. PROCEEDINGS OF THE XI LATIN AND AMERICAN ALGORITHMS, GRAPHS AND OPTIMIZATION SYMPOSIUM, v. 195, p. 8-pg., . (18/04876-1, 19/13364-7)

Please report errors in scientific publications list using this form.